# SDR FDKA200702112

- Difficulty date: February 24, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,143 hours, 11,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT O/B SEAT TRACKS ARE CORRODED OUT OF LIMITS THE ENTIRE LENGTH OF THE A/C.  THE SEAT TRACKS HAVE BEEN REMOVED AND REPLACED.
